Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalization of Sturm's separation theorem

Author: W. Allegretto
Journal: Proc. Amer. Math. Soc. 25 (1970), 151-154
MSC: Primary 35.11
MathSciNet review: 0255959
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A Sturmian separation theorem is established for elliptic-parabolic equations with minimal assumptions on the coefficients and none on the regularity of the domain. A comparison theorem for linear equations and a separation theorem for quasi-linear equations are then obtained as applications.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.11

Retrieve articles in all journals with MSC: 35.11

Additional Information

Keywords: Sturmian separation theorem, comparison theorem, nonselfadjoint equations, elliptic-parabolic equations, quasi-linear equations
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society